MAUDE Adverse Event Report: COM-DA HEALTHCARE CO.,LTD DRIVE DEVILBISS HEALTHCARE; BATH SEAT

COM-DA HEALTHCARE CO.,LTD DRIVE DEVILBISS HEALTHCARE; BATH SEAT
Model Number RTL12505
Medical Device Problem Code Material Integrity Problem (2978)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 05/09/2024
Type of Reportable Event Serious Injury
Event or Problem Description
Per mdr #2438477-2024-00030: drive devilbiss healthcare was notified of an incident involving a bath seat by a provider, who reported the end user was using the bath seat when the chair collapsed.The nature of the collapse has not been specified to date.The end user was reportedly admitted to the hospital with injuries caused by the incident, however, the injuries have not been specified to date.Drive attempted to contact the provider on several occasions regarding the incident and the product, however did not receive any further information.As part of its complaint review and evaluation process, drive devilbiss healthcare will also notify the manufacturer of the product about this complaint.

Brand Name
DRIVE DEVILBISS HEALTHCARE
Common Device Name
BATH SEAT
Manufacturer (Section D)
COM-DA HEALTHCARE CO.,LTD
no. 1, jinzhao street, west
district, no. 6 workshop ii
zhongshan city, guangdong 52840 0
CH  528400
Manufacturer (Section G)
COM-DA HEALTHCARE CO.,LTD
no. 1, jinzhao street, west
district, no. 6 workshop ii
zhongshan city, guangdong 52840 0
CH   528400
Manufacturer Contact
kevin walls
33 golden eagle lane
littleton, CO 80127
7202545756
MDR Report Key19527056
Report Number3014644996-2024-00010
Device Sequence Number7575313
Product Code ILS
UDI-Device Identifier00822383247151
UDI-Public00822383247151
Combination Product (Y/N)N
Initial Reporter CountryCA
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 06/13/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model NumberRTL12505
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/13/2024
Initial Report FDA Received Date06/13/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;
Patient SexMale